Torsional instabilities in a system incorporating a Hooke's joint

Asokanthan S.F. and Hwang M.-C. (1996) Torsional instabilities in a system incorporating a Hooke's joint. Journal of Vibration and Acoustics, Transactions of the ASME, 118 3: 368-374. doi:10.1115/1.2888192


Author Asokanthan S.F.
Hwang M.-C.
Title Torsional instabilities in a system incorporating a Hooke's joint
Journal name Journal of Vibration and Acoustics, Transactions of the ASME   Check publisher's open access policy
ISSN 1048-9002
Publication date 1996-01-01
Sub-type Article (original research)
DOI 10.1115/1.2888192
Volume 118
Issue 3
Start page 368
End page 374
Total pages 7
Subject 2206 Computational Mechanics
2210 Mechanical Engineering
2211 Mechanics of Materials
3102 Acoustics and Ultrasonics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 12 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 14:50:49 EST by System User